# SDR 9800469903

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953N
- Make and model: Doug DC-9-31
- Aircraft serial: 47083
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clips
- Condition: Sprung
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAIL CONE FUNCTIONAL CHECK, FOUND THAT INSUFFICIENT FORCE WAS REQUIRED TO REMOVE INTERIOR HANDLE.  REPLACED HANDLE CLIPS, FUNCTIONAL CHECK OK.
